# SDR SWAA2022012456256

- Difficulty date: December 26, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 195CL
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FAIRING 195CL HAS DELAMINATIONS OVER CORE AREA NEXT TO EDGEBAND OF PANEL SEE FAULT TTG8Q009PY4M. ; / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-40-70-0I-1 FIG 2 TABLE 2 ITEM 5.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1 PARA 4A(6).  DAMAGE WILL BE REPAIRED IAW SRM 51-70-05-2R-1 PER SRM 53-40-70-2R-1 TABLE 201.  REMOVED 4EA AREAS OF DELAMINATION OVER CORE; CLEANED REPAIR AREA IAW SRM 51-70-05-2R-1 PARA 4B.; [02] VALIDATED APPLICABILITY OF SRM 51-70-05-2R-1; [03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2. OKAY TO PROCEED PER SRM 51-70-05-2R-1.; [04] FABRICATED REPAIR PLIES USING BMS 8-79 ST 120 LOT#1476039-1; AND BMS 5-129 GR5 LOT#1469320-2; STARTED INSTALLING REPAIR PLIES IAW SRM 51-70-05-2R-1 PAR 4C.; [05] COMPLETED INSTALLATION OF REPAIR PLIES; VACUUM BAGGED; LEAK CHECK GOOD; CURED AND UNBAGGED IAW SRM 51-70-05-2R-1 PARA 4C-E. USED HEATCON BONDER ID:ATS532 S/N:15092117 AND HEATCON BONDER ID:NCX000523 S/N:11051262; [06] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 4 AND 5. POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL E650 ATS2341.; [07] REFINISHED REPAIR AREAS IAW SRM 51-70-05-2R-1 PAR 4G AND AMM 51-21-99-300-802 PAR 3C(1).  COMPLETED SRM REPAIR 51-70-05-2R-1.; [08] FINAL INSPECTION. JOB COMPLETE PER SRM 51-70-05-2R-1.
